MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® TACROLIMUS FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® TACROLIMUS FLEX® REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens that they obtained an erroneously elevated tacrolimus (tac) result on a patient sample on a dimension exl 200 system.No result was obtained on the first run.The same sample was reprocessed on the original dimension vista 500 system and elevated result was obtained.The erroneously elevated result was not reported to the physician(s).The same sample was reprocessed on the original dimension vista 500 system with 1:3 manual dilution and without dilution.The reprocessed results recovered lower, were consistent and considered correct.The reprocessed result of 10.99 ng/ml was reported as correct result to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated tacrolimus (tac) result.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously elevated tacrolimus (tac) result on a patient sample obtained on a dimension exl 200 system.Siemens is investigating the event.
 
Additional Manufacturer Narrative
Additional information (28-aug-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the instrument data files and the information provided by the customer.Quality control (qc) recovery was within the customer¿s expected ranges.The initial sample exhibited absorbance data with a high value indicating an elevated hemoglobin.The cause of the event is consistent with the presence of red blood cells (rbc) in the initial sample.The issue was resolved by repeating the initial sample with and without dilution, which was part of standard troubleshooting procedures.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the siemens investigation.Initial mdr 2517506-2024-00170 was filed on 21-jun-2024.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® TACROLIMUS FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key19585551
Report Number2517506-2024-00170
Device Sequence Number17017552
Product Code MLM
UDI-Device Identifier00842768035425
UDI-Public00842768035425
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150168
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2024
Device Model NumberN/A
Device Catalogue NumberDF207 SMN 10700795
Device Lot NumberGA4339
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer08/28/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown